# SDR AMTA200600595

- Difficulty date: October 3, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS FROM ROW 6 TO ROW 9 INOPERATIVE DURING TEST.  SECURED LOOSE WIRE AT ROW 6 AS REQUIRED.  EGRESS LIGHTS OPS CHECK NORMAL PER AMM 33-51-00.  (M)
